# SDR DHL2003804874

- Difficulty date: January 20, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E FORMER UPPER PART AT STA XFS 372.000 WITH .500.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, STOP DRILLED .500 CRACK ON CENTER L/E FORMER UPPER PART IAW SRM 57-2-0 PG 9-10.  FABRICATED A DOUBLER ANGLE 2024T3 AL.032 IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER ANGLE ON CTR L/E FORMER UPPER PART, STA XFS 372.000 IAW SRM 57-2-0 PG 9-10.
